# SDR DXTA200300030

- Difficulty date: May 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 2,073 hours, 1,607 cycles
- Engine: Pwa PW545A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT "T/R ARM LIGHT" , "HYD PRESS"  & "MASTER WARNING" LIGHT ILLUMINATED WHILE CRUSING LEVEL AT FL330, MACH 7.0.  ENGAGED EMERGENCY STOW SWITCH AND DECLAIRED AN EMERGENCY WHILE SLOWING TO 200 KTS INDICATED.  NOTICED NO UNSUAL AIRCRAFT MOVEMENT OR ANY DAMAGE.  MADE AN EMERGENCY LANDING AT TEB WITHOUT INCIDENT. ITEM IS UNDER INVESTIGATION.   FOUND T/R STOW SWITCH SE006 AND T/R DEPLOY SWITCH SE004 LOOSE.  PERFORMED T/R DEPLOY AND STOW SWITCH ADJUSTMENT.  SAFETIED SWITCHES AS REQUIRED.  PERFORMED T/R LUBRICATION PROCEDURE. AND PERFORMED THRUST REVERSER SYSTEM FUNCTIONAL TEST.
